# SDR TAOA059716

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912TS
- Make and model: Boeing 727254
- Aircraft serial: 20438
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Motor
- Part number: MS9391130ZE
- Condition: Seal Failed
- Location: Te Flap
- Component: Vickers
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 6041 - BOS-LGA - AIRCRAFT HAD AN 'A' SYSTEM HYDRAULIC FAILURE ON THE INSPECTION OF THE OUTBOARD FLAP DRIVE MOTOR, THE DRIVE SHAFT SEAL RETAINING PLATE WAS FOUND TO HAVE '1' SCREW MISSING, WHICH CAUSED THE SEAL TO FAIL.  LOSS OF 'A' SYSTEM HYDRAULIC FLUID AIRCRAFT RETURNED TO BOS.  REPLACED OUTBOARD FLAP DRIVE MOTOR IAW 29-51-62 MM.  OPERATIONAL CHECK SYSTEM MM 29-51-62.  (M)
